# SDR GLBA2003054

- Difficulty date: April 23, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 17,392 hours, 22,641 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Part number: 6227337001
- Part serial: 22000
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Part time: 5,618 hours, 7,077 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR WILL NOT PAINT, R & R WX RADAR OPS CHECK GOOD.
